# SDR SWIA2019122747330

- Difficulty date: November 16, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602561
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 589.00 CORRODED BETWEEN APPROX STGR 26R AND STGR 25L.     REMOVED AND REPLACED FRAME SECTOR AT F.S. 589.00 BETWEEN STR 26R AND STR 25L IAW SRM COMPLIED WITHMAJOR REPAIR TASK CARD  MAJOR REPAIR.
